# SDR QMLA2013092113137

- Difficulty date: September 21, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N126LN
- Make and model: Snias AS350B2
- Aircraft serial: 4147
- Aircraft time: 3,166 hours, 8,549 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,166 hours, 8,230 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Part number: 207101000001
- Condition: Burned Out
- Location: Instrument Light
- Part time: 3,147 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM BASE HELIPAD, INSTRUMENT LIGHTS FAILED.  ATTEMPTED TO RESET SWITCHES AND DIMMERS WITH NO RESULTS.  RETURNED TO BASE HELIPAD AND LANDED WITHOUT INCIDENT. CONTACTED THE BASE MECHANIC WITH NOTIFICATION OF MX ISSUE.
